Stability in asymmetric Hopfield nets with transmission delays

K. Gopalsamy*, Xue zhong He

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

529 Citations (Scopus)

Abstract

Sufficient conditions are derived for the delay independent stability of the equilibria in Hopfield's graded response networks of the type dxi(t)/dt = -bixi(t) + Σnj = 1 aijfjjxj(t - τij)) +Fi(t) (i = 1, 2, ..., n) when the external inputs Fi are held temporally uniform. A generalization to continuously distributed delays is briefly indicated. Several illustrative examples are numerically simulated and the results of simulations are graphically displayed.

Original languageEnglish
Pages (from-to)344-358
Number of pages15
JournalPhysica D: Nonlinear Phenomena
Volume76
Issue number4
DOIs
Publication statusPublished - 15 Sept 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'Stability in asymmetric Hopfield nets with transmission delays'. Together they form a unique fingerprint.

Cite this